# SDR SWAA2017032812741

- Difficulty date: March 14, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 20,025 hours, 11,772 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A3230
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN GOUGED AT BS 847, STRINGER 25R.   REPAIRED THE SKIN IAW EA.
